# SDR 2005UALA00434

- Difficulty date: May 9, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 47,606 hours, 17,564 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD UNDER AMBER ALERT DUE TO AN ELECTRICAL SMELL IN THE FLIGHT DECK. REPLACED FAN.
